On Matrices with a Checkerboard Sign Distribution.
Numerische Mathematik, Tome 12 (1968), pp. 429-430
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1968__12_131888,
author = {G. Loizou},
title = {On {Matrices} with a {Checkerboard} {Sign} {Distribution.}},
journal = {Numerische Mathematik},
pages = {429--430},
year = {1968},
volume = {12},
zbl = {0187.09603},
url = {http://geodesic.mathdoc.fr/item/NUMA_1968__12_131888/}
}
G. Loizou. On Matrices with a Checkerboard Sign Distribution.. Numerische Mathematik, Tome 12 (1968), pp. 429-430. http://geodesic.mathdoc.fr/item/NUMA_1968__12_131888/